HiI am yawning a lot / feeling tired for the last two / three days. I also am getting enough sleep.I have been using Sleep Aponea therapy for a few years with no problems.Let me fill you in a bit.I think I have been having Tramadol introduced illicitly into my food / drink at intervals for quite some time. This would likely be liquid form.I have had the bad blistering rash on my leg which when I went to the GP he was v interested in it and got a 2nd Dr in to look at it. He asked me to do a blood test and then I think I missed the appt with him (I was high on Tramadol i guess - not my doing i might add).Anyway just so you know I am dealing with it - I have two hair sample test gone to Labs and am awaiting results. I have been using Just Answer legal for advice.What I need to know is am I suffering from Tramadol withdrawal? How long do I have to suffer it, and what do I need to watch out for...Thanks
Person's Gender: Male
Person's Age: 46
HelloIf you have withdrawal1 to 2 weeksNot usually dangerous at all.Unless you have major medical problems.A rash would not be typical.More like anxiety, sweating, insomnia, stomach aches, nausea, dizziness.
Let me know if you have further questions, details or need clarification, just use reply....... Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and EXCELLENT FEEDBACK most helpful. Answers for informational purposes only, not to replace your physician advice or visit. Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites.
HiThe rash was on the back of my legs and occurred a while ago.It has not reoccurred.But I have had insomnia - The worry is I am on Arapirazole and believe this is a bad mixture - I moved my Arapiprazole intake to am rather than evening so if it is causing insomnia it should be during the day :)I am seeing the consultant soon and I will let him / her know what is going on. Last time I saw him I mentioned some of it but was not too sure who was doing it, I have been observing and now have a better idea. It will be a police matter too if the tests provide the right evidence.Incidentally if I said I can hear white noise what would that suggest - It is more a frequency coming from my head rather than my ears - Not voices I hasten to add :)Thanks
It could mean tinnitus which is of unknown cause in many instancesHearing damage is the most common cause.It is not a common side effect of tramadol but can happen.withdrawal..maybe.
Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and EXCELLENT FEEDBACK most helpful. Answers for informational purposes only, not to replace your physician advice or visit. Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites.
Training in all aspects of health care, complementary and alternative medicine, prevention, health.